Central limit theorems for nonparametric estimators with real-time random variables
Article first published online: 23 JUN 2010
Copyright © 2010 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 31, Issue 5, pages 337–347, September 2010
How to Cite
Kim, T. Y. and Luo, Z.-M. (2010), Central limit theorems for nonparametric estimators with real-time random variables. Journal of Time Series Analysis, 31: 337–347. doi: 10.1111/j.1467-9892.2010.00668.x
- Issue published online: 16 AUG 2010
- Article first published online: 23 JUN 2010
- First version received June 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!